It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Hair Loss / Alopecia Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-04-2001, 04:08 AM   #1
Newbie
 
Join Date: Jan 2001
Location: toronto,
Posts: 4
skew HB User
Post hair loss and insomnia

Does anyone know if hair loss can happen with insomnia. Ive had insomnia for about 2 years sometimes going three days without sleep, and Ive noticed my hair thinning all over my head. Ive been taking OTC sleeping pills, Nytol, and I dont know if its the pills or the lack of sleep.

 
Old 01-07-2001, 02:25 PM   #2
joy joy is offline
Inactive
 
Join Date: Nov 2000
Posts: 140
joy HB User
Post

I've never heard of insomnia causing hair loss. Often, medication side effects do this. See your doctor, he can take some tests, and hopefully get to the bottom of your problem.
Joy

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Inderal LA (Propranolol) - Can it cause "Weight Gain, Insomnia, Hair Loss, Memory..." Just-A-Boy Hair Loss / Alopecia 3 12-01-2007 05:04 AM
Hair thinning from antidepressant? goldyfm Depression 10 10-26-2007 11:09 AM
hair coming out susannahstanton Thyroid Disorders 4 10-02-2007 06:49 AM
Hair loss with thyroid problems? IfeelOff Hair Loss / Alopecia 9 06-22-2006 02:44 AM
Toprol and hair loss? Hydrox Hair Loss / Alopecia 10 08-09-2005 04:23 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:41 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!